Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semi-classical behavior of the spectral function


Author: Ivana Alexandrova
Journal: Proc. Amer. Math. Soc. 134 (2006), 2295-2302
MSC (2000): Primary 35P05, 35S99
DOI: https://doi.org/10.1090/S0002-9939-06-08463-2
Published electronically: March 20, 2006
MathSciNet review: 2213702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the semi-classical behavior of the spectral function of the Schrödinger operator with short range potential. We prove that the spectral function is a semi-classical Fourier integral operator quantizing the forward and backward Hamiltonian flow relations of the system. Under a certain geometric condition we explicitly compute the phase in an oscillatory integral representation of the spectral function.


References [Enhancements On Off] (What's this?)

  • 1. Alexandrova, Ivana. Semi-Classical Wavefront Set and Fourier Integral Operators. To appear in Canadian Journal of Mathematics.
  • 2. Alexandrova, Ivana. Structure of the Semi-Classical Amplitude for General Scattering Relations. Communications in Partial Differential Equations. 2005, 30 (10-12), 1505-1535. MR 2182302
  • 3. Alexandrova, Ivana. Structure of the Short Range Amplitude for General Scattering Relations. Preprint mathAP/0411599 on arxiv.org.
  • 4. Arnold, Vladimir. Mathematical Methods of Classical Mechanics. Springer-Verlag. New York, 1980. MR 0690288 (57:14033b)
  • 5. Michel, Laurent. Semi-classical Behavior of the Scattering Amplitude for Trapping Perturbations at Fixed Energy. Canadian Journal of Mathematics. 2004, 56, (4), 794-824. MR 2074047 (2005e:35176)
  • 6. Robert, Didier and Tamura, Hideo. Asymptotic Behavior of Scattering Amplitudes in Semi-Classical and Low Energy Limits. Annales de l'Institut Fourier. 1989, 39, (1), 155-192. MR 1011982 (91c:35116)
  • 7. Vainberg, Boris. Asymptotic Methods in Equations of Mathematical Physics. Gordon and Breach Science Publishers. New York. 1989. MR 1054376 (91h:35081)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P05, 35S99

Retrieve articles in all journals with MSC (2000): 35P05, 35S99


Additional Information

Ivana Alexandrova
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3
Email: alexandr@math.toronto.edu

DOI: https://doi.org/10.1090/S0002-9939-06-08463-2
Keywords: Semi-classical Schr\"{o}dinger operators, spectral function, Fourier integral operators.
Received by editor(s): March 1, 2005
Published electronically: March 20, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society